# SDR SWIA95526

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET RIGHT MAIN GEAR TO GIVE AN UP AND LOCKED INDICATION.  CYCLED GEAR SEVERAL TIME THEN GOT A GEAR DISAGREE WARNING IN RETRACT POSITION.  AFTER DE-ICING MAIN ENG GEAR, INSPECTED GEAR AND PERFORMED A GEAR SWING.  NO PROBLEMS FOUND.  SUSPECT LARGE AMOUNT OF ICE ON UPLOCK POST.  OPS CHECKS GOOD AT THIS TIME.  SEE FL 5054 FOR MECH SIGN OFF.
